Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pain post ear piercing, pus, swelling, redness, hardness on the site, used antibacterial cream

hello, my daughter is 13 & pierced her ear lobes for the second time with a very bad quality earring. she took them out as they were painful (i didn t know she d pierced them) and they had pus in them, she put anti bacterial cream on, and i didn t know at this point still, and went to school. she told a teacher her ear was swollen & red & hard, and they told me. her whole ear has now crusted up and won t disappear.
Asked On : Mon, 14 May 2012
Answers:  1 Views:  1102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
firstly if your daughter has not had aTetanus toxoid injection within the last 5 yrs do get her immunized. Start her on an antibacterial cream like T-Bact/ Bactroban covering staph infections and also start a antibiotic like Augmentin/ advent( co-amoxyclav) 625 , 1 TABLET 3 TIMES A DAY for 7 days. Pain killers may be given SOS. Finally do have a ENT checkup.
Answered: Thu, 17 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor